MAUDE Adverse Event Report: AVANOS MEDICAL INC HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 400 ML, 100 ML/HR (DEHP-FREE); ELASTOMERIC HFR

AVANOS MEDICAL INC HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 400 ML, 100 ML/HR (DEHP-FREE); ELASTOMERIC HFR
Model Number E401000-10
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 0002975604 was reviewed and the product was produced according to product specifications.All information reasonably known as of 05 mar 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 2026095-2021-00041 for the first report.It was reported that the infusion lasted only two hours instead of three hours, during the two days of treatment.The pump "did not bead on plugging or unplugging, no visible crystallization, no patient hyperthermia and no nearby heat source.No side effect reported".Per additional information rec'd 23 feb 2021: fill volume: 300 ml (solumedrol 1g and 300ml nacl).Flow rate: 100ml/hr.Peripheral venous line infusion solumedrol1g with 300ml nacl, flow rate prescribed 100ml/hr.Catheter placement in patient: hand, peripheral venous line.Infusion start time: 10am.Infusion stop time: 12pm (total two hours infusion).Event date of (b)(6) 2021 was also provided, also though previous information indicated that the treatment was over two days.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
Correction: b3 per additional information received 11 mar 2021, the second event occurred on "day two." based on the information that the first event occurred on (b)(6) 2021, the event date for the second event has been corrected to (b)(6) 2021.The product involved in the report has been returned and is being processed for evaluation.The device history record for lot 0002975604 was reviewed and the product was produced according to product specifications.All information reasonably known as of 01 apr 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Per additional information received 11 mar 2021, the homepump did not bead on plugging or unplugging, no visible crystallization, no patient hyperthermia and no nearby heat source no side effect reported.The event occurred at the patient's home.
 
Additional Manufacturer Narrative
One used sample was returned for evaluation.Pressure pot testing revealed that the flow rate was within specification.Per the instructions for use, a fill volume of 300ml would be expected to last two hours and 35 minutes +/- 15%, not three hours as the customer reported.The complaint could not be confirmed as reported.No root cause determined.All information reasonably known as of (b)(6) 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 400 ML, 100 ML/HR (DEHP-FREE)
Common Device Name
ELASTOMERIC HFR
Manufacturer (Section D)
AVANOS MEDICAL INC
5405 windward parkway
alpharetta GA 30004
MDR Report Key11438946
Report Number2026095-2021-00042
Device Sequence Number14333549
Product Code MEB
UDI-Device Identifier00193494348885
UDI-Public00193494348885
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2021
Device Model NumberE401000-10
Device Catalogue NumberN/A
Device Lot Number0002975604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer03/11/2021
04/08/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/02/2021
04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR